# SDR CA980317014

- Difficulty date: February 1, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Fitting
- Part number: MS21902W6
- Condition: Cracked
- Location: Park Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK TRACED TO UNION FITTING AT HIGH PRESSURE MANIFOLD TO PARK BRAKE LINE.
